# SDR NWAA09826623

- Difficulty date: March 22, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N623US
- Make and model: Boeing 747251B
- Aircraft serial: 21705
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 29756
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENROUTE, THE NR 4 HYDRAULIC SYS LOST BOTH PRESSURE AND FLUID QUANTITY.  THE FLIGHT CREW DECLARED AN EMERGENCY TO ALLOW FOR ALTERNATE GEAR EXTENSION OF THE WING GEAR.  THE LANDING WAS UNEVENTFUL. MX FOUND THE NR 4 ENGINE DRIVEN HYD PUMP LEAKING FROM THE CASE DRAIN AND REPLACED IT.  SYS OPERATION WAS NORMAL AFTER THE PUMP WAS REPLACED.  (K)
